- This topic has 0 replies, 1 voice, and was last updated 11 years, 8 months ago by Anonymous.
- September 8, 2008 at 7:02 pm#34104AnonymousInactive
When AH got kicked out of rehab a month ago (for using while in rehab – some dimwit thought that it would be a good idea to sneak some in for himself and his “friends”), he started taking Suboxone when he got out of rehab. The suboxone was leftover from his family doctor. He had it rx’d when he’d tried to detox on his own before. He’s taken Suboxone for about a month (I guess 2 a day??) and supposedly has been tapering down – he took his last one yesterday afternoon. Well he’s out now and is very sick again. He said it’s about as bad as being dopesick. So basically after entering rehab a month ago he had 8 days clean off of Oxy, he got kicked out of rehab for taking 2 percocet, came home still very sick, started taking Suboxone for about 25 days. Felt much better immediately while on Sub’s, he took his last Suboxone yesterday afternoon, started getting sick last night and is very sick today. He said he’s just going to try to tough it out.
Is this normal? To be this sick after supposedly a month off of Oxy and a month on Suboxone? Does Suboxone really delay withdrawals like that? How can that be – makes no sense to me how that works.
I am posting this per AH’s request. (I know, I know – codie) But he doesn’t have an account here. He’s wondering what he can do to ease his sickness and how long to expect this to last. I told him gatorade and emergen-c (vitamin supplement with electrolytes) He said he doesn’t have diarrhea. Thanks guys.
- You must be logged in to reply to this topic.